# SDR AALA20010846

- Difficulty date: April 18, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD ENTRY DOOR UPPER HINGE CUTOUT CRACKED.  INSTALLED DOUBLER IAW SB 727-53-0198 FIG 4, TRIMMED OUT CRACK.  (M)
